Pump site

hjenkins
By hjenkins Latest Reply 2015-02-14 13:49:45 -0600
Started 2015-01-21 01:53:48 -0600

Soo I have had the pump for about a month now and I changed my infusion set about a day ago and it was sore to the touch but I didn't think anything of it. I just checked my site and I have a huge bruise around it! Is this normal??? Should I take my site out? I am kind of freaking out :/


4 replies

allied gardens
allied gardens 2015-02-14 13:49:45 -0600 Report

When injecting the set find a soft spot, touch it and inject in more fatty tissue. Make sure you wipe the area and put a transparent dressing over it. I would change sites. You can call me 619-582-5003. Mary

hjenkins
hjenkins 2015-01-21 12:50:15 -0600 Report

Well it was sore to the touch and my sugars had been running higher so I ended up changing my site..someone said I may have hit a vein it was just kind of scary to wake up to noticing that

Type1Lou
Type1Lou 2015-01-21 08:20:12 -0600 Report

This does happen every now and again. You've nicked a blood vessel and it created the bruise. How have your BG's been? If they are running as usual, you can assume that the bruise is not blocking or impeding delivery of insulin and can opt to leave it in place if it is not painful or uncomfortable. If your BG's are running higher,, your insulin absorption is being affected. In the latter case, I would change out my set early.